# SDR SWAA2023040723820

- Difficulty date: April 5, 2023
- Submitted: April 7, 2023
- Operation: Air carrier
- Aircraft: N8673F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36937
- Aircraft time: 24,627 hours, 11,772 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOTAL OF FIVE EMERGENCY LIGHTS INOP. TWO INTERNAL L2 DOOR LIGHTS AND THE L2 EXTERIOR. ONE CABIN IDENTIFIER AT 27ABC AND ONE ATTACHED TO THE AFT L/H WINDSCREEN BY LAVATORY DOOR.<[01] REPLACED THE AFT GALLEY L/H BATTERY PACK (M1673) PER  AMM 33-51-06. ALL LIGHTS OPERATE NORMAL.
